Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2008

Some remarks concerning hyperholomorphic B-manifolds

Arif Salimov, Murat İşcan, Kürşat Akbulut

CHINESE ANNALS OF MATHEMATICS SERIES B Cilt 29 · ss. 631–640 · 01.11.2008
DOI ile aç

Özet

The authors consider a differentiable manifold with I -structure which is an isomorphic representation of an associative, commutative and unitial algebra. For Riemannian metric tensor fields, the I broken vertical bar-operators associated with r-regular I -structure are introduced. With the help of I broken vertical bar-operators, the hyperholomorphity condition of B-manifolds is established.

Atıf için künye

Salimov, A., İşcan, M., & Akbulut, K. (2008). Some remarks concerning hyperholomorphic B-manifolds. CHINESE ANNALS OF MATHEMATICS SERIES B, 29, 631–640. https://doi.org/10.1007/s11401-007-0441-3

BibTeX
@article{salimov2008-73854,
  author = {Salimov, Arif and İşcan, Murat and Akbulut, Kürşat},
  title = {Some remarks concerning hyperholomorphic B-manifolds},
  journal = {CHINESE ANNALS OF MATHEMATICS SERIES B},
  year = {2008},
  volume = {29},
  pages = {631--640},
  issn = {0252-9599},
  doi = {10.1007/s11401-007-0441-3},
  url = {https://akademik.atauni.edu.tr/yayinlar/73854-some-remarks-concerning-hyperholomorphic-b-manifolds}
}